# SDR CALA2024082302258

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,450 hours, 28,526 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8815
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) CRACK ON RH #1 WINDOW FRAME AT UPPER AFT CORNER CRACK ON LH #1 WINDOW FRAME.  REPAIRED ON CARD 4174/SEQ 1664.  CORRECTION TO PREVIOUS MAIN ACTION ENTRY - CRACK ON RH #1 WINDOW FRAME REPAIRED ON CARD 4172/SEQ 1662. SDR FOR CRACK COMPLETED. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 4391 NR 30940.
